Network Science

Scale-free characteristics of random networks: the topology of the world wide web

The world-wide web forms a large directed graph, whose vertices are documents and edges are links pointing from one document to another. Here we demonstrate that despite its apparent random character, the topology of this graph has a number of universal scale-free characteristics. We introduce a model that leads to a scale-free network, capturing in a minimal fashion the self-organization processes governing the world-wide web.


More publications
Yanchen Liu, Nima Dehmamy & Albert-László Barabási

Nature Physics (2020)

Forrest Hooton, Giulia Menichetti & Albert‐László Barabási

Scientific Reports volume 10, Article number: 16191 (2020)

Albert-László Barabási, Giulia Menichetti & Joseph Loscalzo

Nature Food 1, 33-37 (2019)